# SDR SIMA20160411006

- Difficulty date: April 11, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM HAS AREAS OF CORROSION.  REPLACED LT & RT FS 280.00 CROSSBEAMS IAW SRM 51-42-06 & SRM 53-11-41.
